# SDR NACA2017061600025

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 57,008 hours, 42,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 656-685
- Component: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND IN THE FLOOR SUPPORT AT LBL 24, BS 656 - 685.  THE FLOOR SUPPORT WAS REPAIRED IAW  SERVICE BULLETIN 737-57A1296 REV 2.
